# SDR DALA2025102907934

- Difficulty date: October 27, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N128DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50047
- Aircraft time: 13,245 hours, 6,106 cycles
- Engine: PW1524G
- Engine time: 11,216 hours, 5,281 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: O

## Discrepancy

SHIP 8128 -IFSD- CREW REPORTED A R ENGINE FAIL ON APPROACH TO SAV. THE R ENGINE DID ROLLBACK AND SHUTDOWN. CORRECTIVE ACTION: R/R ECS IP CHECK VALVE. (LP# 8207183)
